# SDR DALA2024110810723

- Difficulty date: November 7, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 74,218 hours, 34,836 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Door
- Condition: Open
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3267 DISC: AFT LEFT GALLEY 0-2 MASK COMPARTMENT OPEN. C/A: STOWED MASK AND CLOSED COMPARTMENT PER A320 AMM 35-21 A/C OK FOR SERVICE. (LP: 6720490)
